Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The Serre duality theorem for a non-compact weighted CR manifold


Authors: Mitsuhiro Itoh, Jun Masamune and Takanari Saotome
Journal: Proc. Amer. Math. Soc. 136 (2008), 3539-3548
MSC (2000): Primary 32V20, 53C17; Secondary 58A14, 14F15
DOI: https://doi.org/10.1090/S0002-9939-08-09498-7
Published electronically: June 11, 2008
MathSciNet review: 2415038
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that the Hodge decomposition and Serre duality hold on a non-compact weighted CR manifold with negligible boundary. A complete CR manifold has negligible boundary. Some examples of complete CR manifolds are presented.


References [Enhancements On Off] (What's this?)

  • 1. M. Biroli and U. Mosco, A Saint-Venant type principle for Dirichlet forms on discontinuous media, Annali di Matematica pura ed applicatata (1995), IV, 125-181. MR 1378473 (97b:35082)
  • 2. A. Boggess, CR manifolds and the tangential Cauchy-Riemann complex. Studies in Advanced Mathematics. CRC Press, Boca Raton, FL, 1991. MR 1211412 (94e:32035)
  • 3. D.E. Blair, Contact manifolds in Riemannian geometry. Lecture Notes in Mathematics, Vol. 509. Springer-Verlag, Berlin-New York, 1976. MR 0467588 (57:7444)
  • 4. W. Chow, Über Systeme von linearen partiellen Differentialgleichungen erster Ordnung. Math. Ann. 117, (1939). 98-105. MR 0001880 (1:313d)
  • 5. G.B. Folland and J.J. Kohn, The Neumann problem for the Cauchy-Riemann complex. Annals of Mathematics Studies, No. 75. Princeton University Press, Princeton, NJ; University of Tokyo Press, Tokyo, 1972. MR 0461588 (57:1573)
  • 6. C.D. Hill and M. Nacinovich, Duality and distribution cohomology for $ CR$ manifolds, Ann. Scuola Norm. Sup. Pisa XXII (1995), 315-339. MR 1354910 (97g:32007)
  • 7. L. Hörmander, Hypoelliptic second order differential equations. Acta Math. 119 (1967), 147-171. MR 0222474 (36:5526)
  • 8. M. Itoh and T. Saotome, The Serre duality for holomorphic vector bundles over a strongly pseudo-convex manifold, Tsukuba J. Math. 31 (2007), no. 1. 197-204. MR 2337126
  • 9. A. Isaev, Lectures on the automorphism groups of Kobayashi-Hyperbolic manifolds, Lecture Notes in Mathematics, Vol. 1902 (2007), VIII. MR 2352328
  • 10. J.J. Kohn, Harmonic integrals on strongly pseudoconvex manifolds, I, Ann. Math. 78 (1963), 112-148; II, ibid, 79 (1964), 450-472. MR 0153030 (27:2999), MR 0208200 (34:8010)
  • 11. J.J. Kohn and L. Nirenberg, Non-coercive boundary value problems, Comm. Pure Appl. Math. 18 (1965), 443-492. MR 0181815 (31:6041)
  • 12. J. Masamune, Essential self-adjointness of a sublaplacian via heat equation, Comm. Partial Differential Equations 30 (2005), no. 11, 1595-1609. MR 2182306 (2006h:35035)
  • 13. J. Masamune, Vanishing and conservativeness of harmonic forms of a non-compact CR manifold, Atti. Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl. 19 (2008), no. 2, 79-102.
  • 14. M. Reed and B. Simon, Methods of modern mathematical physics. II. Fourier analysis, self-adjointness. Academic Press, New York-London, 1975. MR 0493420 (58:12429b)
  • 15. N. Tanaka, A differential geometric study on strongly pseudoconvex CR manifolds, Kinokuniya Book Store Co., Ltd., Kyoto, 1975. MR 0399517 (53:3361)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 32V20, 53C17, 58A14, 14F15

Retrieve articles in all journals with MSC (2000): 32V20, 53C17, 58A14, 14F15


Additional Information

Mitsuhiro Itoh
Affiliation: Institute of Mathematics, University of Tsukuba, 305-8751, Tsukuba, Japan
Email: itohm@sakura.cc.tsukuba.ac.jp

Jun Masamune
Affiliation: Department of Mathematical Sciences, Worcester Polytechnic Institute, 100 Institute Road, Worcester, Massachusetts 01609-2280
Email: masamune@wpi.edu

Takanari Saotome
Affiliation: Graduate School of Pure and Applied Sciences, University of Tsukuba, 305-8571, Tsukuba, Japan
Email: tsaotome@math.tsukuba.ac.jp

DOI: https://doi.org/10.1090/S0002-9939-08-09498-7
Keywords: Strongly pseudo-convex manifold, CR manifold, Serre duality, Hodge decomposition, Witten-Kohn Laplacian, weighted Laplacian
Received by editor(s): July 17, 2007
Published electronically: June 11, 2008
Communicated by: Mikhail Shubin
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society